Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lus4279

Why am I getting red rashes after showering?

Recommended Posts

Okay so the past month or so, every time I have showered a red rash appears on my chest and side of my neck. It lasts about 40 minutes then disappears. It is only ever there when I shower and always in the exact same place and no where else. I tried showering with cooler water today and haven't used any shower gels or soap except conditioner which I washed backwards down my back so it wouldn't come in contact with my chest but yet its still there. Any idea whats causing iy and has anyone had it before?  Its not itchy or its not bumpy just red for about 40 minutes then disappears until next time I shower. I have recently moved houses as well so I don't know if it could be something to do with the water? 

 

Im on my 6th month of Roaccutane and been taking 30mg daily.

Edited by lus4279
Link to post
Share on other sites

Yeah, it's just your skin being a bit sensitive.  Chances are it's just where the water is hitting you as it falls from the shower.  A change in water might be part of it, what with you moving house.  And the neck especially can be sensitive. I'd carry on using the cooler water and avoiding harsh chemicals. Be gentle when you towel-dry too. Otherwise, unless it's really bothering you, just add it to the list of fun things roaccutane does to your body! I'd only be worried if it kept happening after you've come off roaccutane. 

Sudocrem (baby nappy cream) is quite good for soothing red sensitive skin. 

Good luck! 

Link to post
Share on other sites
On 31 December 2015 16:04:38, LeftRidingCropInMortuary said:

Yeah, it's just your skin being a bit sensitive.  Chances are it's just where the water is hitting you as it falls from the shower.  A change in water might be part of it, what with you moving house.  And the neck especially can be sensitive. I'd carry on using the cooler water and avoiding harsh chemicals. Be gentle when you towel-dry too. Otherwise, unless it's really bothering you, just add it to the list of fun things roaccutane does to your body! I'd only be worried if it kept happening after you've come off roaccutane. 

Sudocrem (baby nappy cream) is quite good for soothing red sensitive skin. 

Good luck! 

Ok awesome thank you. I was assuming it was just down to sensitive skin. Will check out sudocrem. Thank you

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×